# SDR 7C7A2018111650461

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 54,132 hours, 68,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320281
- Part serial: NSN
- Condition: Dented
- Location: Bs 312-333
- Part time: 54,132 hours, 68,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENT DAMAGE TO FUSELAGE SKIN PANELS BETWEEN STA. X312.35 - X333.3 AND STR. 3P - 2S.  REMOVED DAMAGE AND ENSURE REMAINING DENT MEETS REQUIREMENT AS STATE IN RD, INSPECT FOR CRACK AND DISBOND INDICATIONS, FABRICATE AND INSTALL AN EXTERNAL REPAIR DOUBLER.  RE-PROTECT REPAIR AREA WITH CORROSION INHIBITING COMPOUNDS IAW BOMBARDIER RD 8-53-15946 AND CORVUS ECO 008.53-18.52 DATED NOVEMBER 07, 2018.
